# SDR DLM88001544

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 24,892 hours, 19,721 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Leaking
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO ATL DUE TO LAV FUMES IN CABIN.  LEVEL AT FL290 FLT ATTENDANTS REPORT STRONG LAV FUMES THROUGHOUT CABIN.  IN DESCENT FLT ATTENDANT REPORTED ODOR DISSIPATED SOMEWHAT BUT STILL STRONG IN REAR OF CABIN.  FOUND LAV OVERFLOWED.  CLEANED LAV AND SERVICED.
